Radiation of electromagnetic waves from an electron beam antenna in an ionosphere
Article first published online: 7 DEC 2012
Copyright 1984 by the American Geophysical Union.
Volume 19, Issue 3, pages 925–929, May-June 1984
How to Cite
1984), Radiation of electromagnetic waves from an electron beam antenna in an ionosphere, Radio Sci., 19(3), 925–929, doi:10.1029/RS019i003p00925., and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 14 FEB 1984
- Manuscript Received: 2 AUG 1983
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!